Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 18, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Dec 29, 2014, 2:03 PM CST for 9 counties in Wisconsin. It took effect at Dec 30, 2014, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 2:03 PM CST (20:03 UTC)
- In effect from
- Dec 30, 2014, 12:00 AM CST
- Expired
- Dec 30, 2014, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS43 KGRB 292003 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CST MON DEC 29 2014 ...VERY COLD WIND CHILLS OVERNIGHT INTO TUESDAY MORNING... .NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 25 BELOW. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. COLDER AIR WILL CONTINUE TO POUR INTO THE AREA TUESDAY NIGHT INTO WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL HEADLINES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. WIZ005-010>012-018-019-030-035-036-300415- /O.NEW.KGRB.WC.Y.0018.141230T0600Z-141230T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 203 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
706 WWUS43 KGRB 300341 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CST MON DEC 29 2014 ...VERY COLD WIND CHILLS OVERNIGHT INTO TUESDAY MORNING... .NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 25 BELOW. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. COLDER AIR WILL CONTINUE TO POUR INTO THE AREA TUESDAY NIGHT INTO WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL HEADLINES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. WIZ005-010>012-018-019-030-035-036-301200- /O.CON.KGRB.WC.Y.0018.141230T0600Z-141230T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 941 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
574 WWUS43 KGRB 301141 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 541 AM CST TUE DEC 30 2014 ...VERY COLD WIND CHILLS THIS MORNING... .WIND CHILLS OF 20 TO 30 BELOW ZERO WILL CONTINUE IN NORTHCENTRAL AND CENTRAL WISCONSIN THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE AS 30 MINUTES. EVEN COLDER WIND CHILLS ARE EXPECTED TONIGHT INTO WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL ADVISORIES OR WARNINGS. WIZ005-010>012-018-019-030-035-036-301800- /O.CON.KGRB.WC.Y.0018.000000T0000Z-141230T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 541 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS OF 20 TO 30 BELOW ZERO. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
097 WWUS43 KGRB 301700 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1100 AM CST TUE DEC 30 2014 ...WIND CHILLS HAVE IMPROVED THIS MORNING... .WIND CHILLS HAVE IMPROVED THIS MORNING ACROSS NORTH CENTRAL WISCONSIN. AFTER BRIEF IMPROVEMENT THIS AFTERNOON IN TEMPERATURES AND WIND CHILLS...EVEN COLDER WIND CHILLS ARE EXPECTED TONIGHT INTO WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL ADVISORIES OR WARNINGS. WIZ005-010>012-018-019-030-035-036-301800- /O.CAN.KGRB.WC.Y.0018.000000T0000Z-141230T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1100 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. WATCH OF LATER UPDATES FOR ADDITIONAL WIND CHILL HEADLINES FOR TONIGHT INTO WEDNESDAY MORNING. PLAN AHEAD FOR DANGEROUSLY COLD WIND CHILLS IF YOU PLAN ON BEING OUTSIDE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 29, 1:51 PM CST, 12 minutes earlier.
Area forecast discussion, Dec 29, 1:51 PM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 151 PM CST MON DEC 29 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 150 PM CST MON DEC 29 2014 WE ARE IN FOR A COLD NIGHT ACROSS NORTH CENTRAL WISCONSIN...WITH CONTINUED QUIET AND COLD WEATHER ON TUESDAY. TODAY WAS ANOTHER DAY WHERE LESS CLOUDS DEVELOPED THAN EXPECTED ACROSS NE WI. TOOK THIS IDEA OF LESS-CLOUDS-IS-BETTER INTO CONSIDERATION WHEN LOOKING AT THE SITUATION OVERNIGHT. ANY LEFTOVER CLOUDS SHOULD QUICKLY CLEAR BY MIDNIGHT ACROSS THE CWA AS HIGH PRESSURE BUILDS INTO THE STATE AND USHERS IN VERY DRY AIR. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES SHOULD PLUMMET TONIGHT. MUCH OF THE AREA SHOULD FALL BELOW ZERO...WITH THE ONLY EXCEPTION BEING THE LAKE SHORE AND FOX VALLEY WHERE CLOUDS COULD LINGER EARLY TONIGHT AND WE ARE LACKING SNOW COVER. WITH TEMPERATURES DROPPING INTO THE TEENS BELOW ZERO OVERNIGHT IN NORTH CENTRAL WISCONSIN...WONT TAKE MUCH TO GET INTO WIND CHILL ADVISORY CRITERIA. A LITTLE WORRIED WINDS WILL GO LIGHT AND WILL CAUSE ISSUES WITH WIND CHILL READINGS...AS WINDS TO THE WEST THIS PAST NIGHT WERE LIGHT AND VARIABLE. HOWEVER...WE HAVE BEEN RATHER MILD THE PAST FEW WEEKS AND THIS BLAST OF COLD AIR WILL BE A SIGNIFICANT CHANGE TO THE WEATHER. OPTED TO ISSUE A WIND CHILL ADVISORY FOR NORTH CENTRAL WISCONSIN TONIGHT TO ALERT PEOPLE WHO MAY NOT HAVE SHIFTED BACK INTO WINTER-MODE. THE COLD PATTERN CONTINUES ON TUESDAY. HIGH PRESSURE WILL BE SITTING OVER THE UPPER MIDWEST AND BRING QUIET WEATHER TO THE AREA. ANY LINGERING LAKE EFFECT SNOW IN VILAS SHOULD COME TO AN END AS WINDS TURN MORE WEST AND BECOME LESS FAVORABLE FOR LES IN OUR CWA. OTHER THAN SOME HIGH CLOUDS...SHOULD BE A NICE DAY. IT WILL BE COLD...COLDER THAN HIGH TEMPS TODAY WE START OUT VERY LOW TEMPERATURE-WISE AND CAA SHOULD KEEP TEMPS FROM JUMPING UP AS THE SUN COMES OUT. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 150 PM CST MON DEC 29 2014 NWLY UPR FLOW PATTERN WL CONT FOR THE MIDDLE TO LATTER PART OF THE WORK WEEK. WEAK DISTURBANCES RIDING SE WITHIN THE STG BAROCLINIC ZONE ACRS THE RGN WL BRING SOME CLDS TO THE AREA FM TIME TO TIME...THOUGH WORKING THE EXACT TIMING INTO THE FCST ISN/T REALLY POSSIBLE GIVEN THE OVERALL PATTERN. SOME FLURRIES WL ALSO BE POSSIBLE. 12Z GUIDANCE PKG INDICATES THU WL BE THE MOST FAVORABLE TIME FOR SOME FLURRIES...THOUGH THAT COULD EASILY CHG WITH LATER FCSTS. TEMPS WL CONT BLO NORMAL. SOME VERY COLD TEMPS ARE POSSIBLE WED MORNING...ESP IN AREAS WITH A DEEP SNOW COVER THAT CAN LOSE THE WIND. BUT SFC PRESSURE GRADIENT SHOULD BE TIGHTENING DURING THE NGT...SO DID NOT WANT TO UNDERCUT GUIDANCE SIGNIFICANTLY. INSTEAD TRENDED TOWARD THE LOWER GUIDANCE NUMBERS FOR AREAS WITH A SIG SNOWCOVER. MODELS CONT TO STRUGGLE WITH THE POTENTIAL FOR A MORE SIG WX TO AFFECT THE AREA DURING THE UPCOMING WEEKEND. MUCH LIKE THE SYSTEM THAT CROSSED THE RGN ON XMAS EVE...THE EVENTUAL TRACK WL DEPEND HEAVILY ON INTERACTIONS BTWN THE NRN AND SRN STREAMS...SO DESPITE FAIRLY GOOD MODEL TO MODEL AGREEMENT ON A MORE NLY TRACK ON TDA/S 12Z RUNS...SUBSTANTIAL CHGS IN THE TRACK AND INTENSITY OF THE SYSTEM ARE LIKELY OVER THE COURSE OF THE NEXT COUPLE DAYS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1103 AM CST MON DEC 29 2014 MVFR CEILINGS AROUND 2500 FEET AND LAKE EFFECT SNOW SHOWERS NORTH OF RHINELANDER EARLY THIS AFTERNOON...WITH A FEW MVFR POSSIBLY MAKING THEIR WAY INTO RHINELANDER. MOSTLY VFR CONDITIONS EXPECTED ELSEWHERE THROUGH MIDDAY THEN SCATTERED TO BROKEN CLOUDS BETWEEN 2000 AND 3000 FT ARE POSSIBLE THIS AFTERNOON OVER EASTERN WISCONSIN WITH HIGHER CLOUDS ABOVE. CLEARING EXPECTED TONIGHT OVER ALL BUT THE FAR NORTH WHERE CLOUDS AND LIGHT SNOW SHOWERS MAY CONTINUE FOR AWHILE NORTH OF RHINELANDER. CLEARING MIGHT TAKE A BIT LONGER IN EAST CENTRAL WISCONSIN AS HIGH PRESSURE BUILDS INTO THE AREA...BUT SHOULD STILL SEE CLEAR SKIES TONIGHT AT SOME POINT. VFR CONDITIONS TO CONTINUE THROUGH AT LEAST TUESDAY MORNING WITH LIGHT WEST WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY FOR WIZ005-010>012-018-019-030-035-036. && SHORT TERM.....ALLEN LONG TERM......SKOWRONSKI AVIATION.......ALLEN
Hazardous weather outlook, Dec 29, 1:54 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 154 PM CST MON DEC 29 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 154 PM CST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT VERY COLD WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY LATE TONIGHT...WITH THE COLDEST READINGS OVER NORTH CENTRAL WISCONSIN. ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WIND CHILLS OF 15 TO 25 BELOW ZERO WILL CONTINUE THROUGH MID MORNING TUESDAY. EVEN COLDER AIR IS EXPECTED TUESDAY NIGHT AND WEDNESDAY MORNING...WITH WIND CHILLS OF 20 TO 30 BELOW ZERO POSSIBLE NORTHWEST OF THE FOX VALLEY...AND APPROACHING 20 BELOW ZERO FROM THE FOX VALLEY EAST TO THE LAKESHORE. WIND CHILLS THIS LOW CAN CAUSE FROST-BITE WITHIN 30 MINUTES. ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-302000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 154 PM CST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WEST TO SOUTHWEST GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Dec 29, 2:03 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CST MON DEC 29 2014 WIZ005-010>012-018-019-030-035-036-292215- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 203 PM CST MON DEC 29 2014 ...BITTER COLD WIND CHILLS THIS WEEK... NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 25 BELOW. ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TUESDAY NIGHT INTO WEDNESDAY MORNING TO PRODUCE EVEN COLDER WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. WIZ013-020>022-031-037>040-045-048>050-073-074-292215- NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 203 PM CST MON DEC 29 2014 ...VERY COLD WIND CHILLS THIS WEEK... NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH NEAR ZERO OR SINGLE DIGIT ABOVE ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 10 TO 20 BELOW. ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TUESDAY NIGHT INTO WEDNESDAY MORNING TO PRODUCE EVEN COLDER WIND CHILL READINGS OF 15 TO 25 BELOW ZERO. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. ALLEN
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.